# SDR 99T64R297AR

- Difficulty date: August 14, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 561134030
- Condition: Corroded
- Location: Ws 50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0928 - PREVIOUS REPAIR SKIN CORRODED AND CORROSION EMANATING FROM UNDER REPAIR DOUBLER RIGHT WING UPPER SKIN STATION XW 50 STRINGER 11.  REMOVED DOUBLERS.  REMOVED CORROSION AND REINSTALLED DOUBLERS IAW BOEING MESSAGE M-7200-99-0228.  ARROW AIR (M)
